MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® QR3 MULTI PURPOSE SKULL CLAMP

PRO MED INSTRUMENTS GMBH DORO® QR3 MULTI PURPOSE SKULL CLAMP
Model Number 3020-50
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It cannot be excluded that the deviation (loose screws) contributed to the event.We assume that the screws have been manipulated and therefore got loose.
 
Event or Problem Description
Customer informed our service department on the (b)(6) that one of our products was involved in a case where a small laceration occured.

Brand Name
DORO® QR3 MULTI PURPOSE SKULL CLAMP
Common Device Name
DORO® QR3 MULTI PURPOSE SKULL CLAMP
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
christopher schmitz
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key13288863
Report Number3003923584-2021-00024
Device Sequence Number4409127
Product Code HBL
UDI-Device Identifier04250435501689
UDI-Public04250435501689
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3020-50
Device Catalogue Number3020-50
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale